# SDR USAA070041

- Difficulty date: January 17, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N168US
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 20,878 hours, 20,878 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SEAL BEAM Y1290 & 5 INCHES FWD OF FR 68 CORRODED.  CUT OUT DAMAGED AREA, INSTALLED FILLER & DOUBLER PER SRM 53-41-14; CORR TASK JA-260-53500, LEVEL 1, DEFECT SIZE: .5 X .625 INCH.
